Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

Recommended Posts

so i just started taking lexapro and ativan for my depression/anxiety/various other related problems.

 

just wondering if i should expect anythin in advance?

 

any one on here taken/take them?

 

any advice or warnings?

 

how long did it take for them to start working for you, etc...

  • Like 1

Share this post


Link to post
Share on other sites

ativan made me throw up everytime I took it, but maybe that was because it was prescribed as an antiemetic.

Share this post


Link to post
Share on other sites

isnt a side effect of every new anti-depressant or sleep aid, thoughts of suicide? no thanks, pass the bong

Share this post


Link to post
Share on other sites
isnt a side effect of every new anti-depressant or sleep aid, thoughts of suicide? no thanks, pass the bong

 

yeah that had me kinda iffy about all this. but thats why im here asking for teh advice.

Share this post


Link to post
Share on other sites

^

(not at 5finguremdiscount)

 

yeah, actually. I wouldn't take any medical advice from an online message board

Share this post


Link to post
Share on other sites

you need to ween yourself off of them when you do decide to stop taking them. If you stop them abruptly, your head will be more fucked up than before you started.

/nodr.justpatient

  • Like 1

Share this post


Link to post
Share on other sites
Shouldn't you ask the dr. that prescibed you the meds?

 

im asking for more oon the side of personal experiences.

 

my doc told me what may happen.

 

so i just wanna gather all kinds of points of view.

Share this post


Link to post
Share on other sites

ALL I WANTED WAS A PEPSI!

 

I believe the combination of the 2 causes hairy breasts.

As someone said, ask your doc, and then take his advice w/ a grain of salt. The med game is a crapshoot as people will react differently to shit and experience differing side effects. Make sure you give an adjustment period because some side effects disappear once your body adjusts, but any serious shit report ASAP.

Share this post


Link to post
Share on other sites
I'm not crazy

you're the one that's crazy

you're driving me crazy

 

this could go 2 ways.

 

 

I'm not crazy

INSTITUTION

you're the one that's crazy

INSTITUTION

you're driving me crazy

INSTITUTION

 

or

 

I'm not crazy

you got a dart in your neck

 

you're the one that's crazy

no way man you got a dart in your neck

 

you're driving me crazy

i love you man.

Share this post


Link to post
Share on other sites

The only medical advice I know is to roll that shit, light that shit, smoke it.

Share this post


Link to post
Share on other sites

Also, Croc got me digging out my Suicidal album from the back of the iTunes crates.

 

"I Shot Reagan!!!!!"

Share this post


Link to post
Share on other sites

SSRI's: liquid poo, possible tongue swelling (if this happens, ween yourself off immediately),

etc.

 

Lexapro side effects

 

Get emergency medical help if you have any of these signs of an allergic reaction: skin rash or hives; difficulty breathing; swelling of your face, lips, tongue, or throat.

 

Call your doctor at once if you have any new or worsening symptoms such as: mood or behavior changes, anxiety, panic attacks, trouble sleeping, or if you feel impulsive, irritable, agitated, hostile, aggressive, restless, hyperactive (mentally or physically), more depressed, or have thoughts about suicide or hurting yourself.

 

Call your doctor at once if you have any of these serious side effects:

 

*

 

very stiff (rigid) muscles, high fever, sweating, fast or uneven heartbeats, tremors, overactive reflexes;

*

 

nausea, vomiting, diarrhea, loss of appetite, feeling unsteady, loss of coordination; or

*

 

headache, trouble concentrating, memory problems, weakness, confusion, hallucinations, fainting, seizure, shallow breathing or breathing that stops.

 

Less serious Lexapro side effects may include:

 

*

 

drowsiness, dizziness;

*

 

sleep problems (insomnia);

*

 

mild nausea, gas, heartburn, upset stomach, constipation;

*

 

weight changes;

*

 

decreased sex drive, impotence, or difficulty having an orgasm; or

*

 

dry mouth, yawning, ringing in your ears.

 

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

 

See also: Lexapro side effects in more detail

 

Read more: http://www.drugs.com/lexapro.html#ixzz0pkVkSHrx

 

 

 

 

Ativan:

 

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Call your doctor at once if you have any of these serious side effects:

 

*

 

confusion, depressed mood, thoughts of suicide or hurting yourself;

*

 

hyperactivity, agitation, hostility;

*

 

hallucinations; or

*

 

feeling light-headed, fainting.

 

Less serious side effects may include:

 

*

 

drowsiness, dizziness, tiredness;

*

 

blurred vision;

*

 

sleep problems (insomnia);

*

 

muscle weakness, lack of balance or coordination;

*

 

amnesia or forgetfulness, trouble concentrating;

*

 

nausea, vomiting, constipation;

*

 

appetite changes; or

*

 

skin rash.

 

This is not a complete list of side effects and others may occur. Tell your doctor about any unusual or bothersome side effect. You may report side effects to FDA at 1-800-FDA-1088.

 

See also: Ativan side effects in more detail

 

Read more: http://www.drugs.com/ativan.html#ixzz0pkVx4HrU

Share this post


Link to post
Share on other sites

try maybe yoga and meditiaion..fuck-even riverdance lessons sound better than the effects on that list

  • Like 1

Share this post


Link to post
Share on other sites

i was on some shit when i was in high school. a combination of 2, i remember 1 but not the other.

 

basically i felt myself getting addicted to the one i cant remember, and i only had 5 left so i decided to do it big, finished them off then never went in for my re-up.

 

it made me have nearly no sex drive (and i was in highschool at the time)

 

that's all i remember.

Share this post


Link to post
Share on other sites

Register for a 12ozProphet forum account or sign in to comment

You need to be a forum member in order to comment. Forum accounts are separate from shop accounts.

Create an account

Register to become a 12ozProphet forum member.

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×